# SDR MWEA97681

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHEC, FOUND SMALL DENTS ON AFT CARGO DOOR EXTERNAL SKIN ABOVE NR 2 BEAM.  MX REPAIRED IAW TELEX SVC-ORD-0195 AND SRM 52-01 FIG 1 SHEET 3.
